Blog posts

looking for any amt. of hope??????????

Submitted by loulou on Tue, 2008-08-19 19:18

I have seemingly once again started feeling most desperate.

Sounds like I need a shoulder to cry on..........I do!!!!!!!

I am attempting to get a cpn test done. Hopefully a reputable lab???

I remain on rulid and doxi in correct dosages. Doctor prescribing knows all too well that I have been on rifampin in the not too  distant past when I was following similar protocol not one for cpn but for chronic neurolyme. So much similarity!!

To what extent have any fellow post(ers) known for sure that chronic stress impinges any noticeable progress?Hoping some responses can make me more determined? I am by nature an optimist but this is getting so hard to bare.

My EDSS just keeps going up not down as I was so hoping for??

Blog by Proxy - Brenda

Submitted by katman on Tue, 2008-08-19 14:34

This is an update on/for Brenda. She was being seen by a nueurologist in Charlotte, NC, 2 1/2 years ago when I met her again after a number of years. We discovered that we both had MS. She had been on ONLY Rifampin and flagyl, and at my urgent request, my doctor, who was taking no new patients, took her. She has been on Doxy for about a year now in addition to Rifampin and flagyl. She called today to catch up on news and while we were talking about John (farandwide)and his rocky journey, she realized that she had just walked out into the yard to the workers doing repairs on her roof and then walked back. It hit her that she had forgotten her cane!

Has anyone had a die-off reaction 4 weeks after stopping atbx?

Submitted by Marysia on Mon, 2008-08-18 23:31

Has anyone had a die-off reaction as far out as 4 weeks after a pulse?

My friend had no reaction to a 28 day challenge of Tinidazole. His Quest Cpn titer was normal, but his EBV and HHV6 were high. He started ramping up on the supplement protocol (NAC, Vit E, B's, CoQ10, etc.) and for the last two weeks had reached full dose on most of them.

Daft questions

Submitted by marj on Sun, 2008-08-17 15:06

I have been on the CAP treatment for approximately a year. My mind is very muddled and along with my brain not retaining much, I also ask the daftest questions!!!! I have asked daft questions like where do I buy Glucose tablets, I know where to buy glucose tablets! What a stupid question! I meant to ask where do I buy Cholestryramin..... (thanks Daisy).  I think writing a blog is a good option, if just to keep an ongoing record.

Hi Guys, having a great holiday!

Submitted by Todybear on Sun, 2008-08-17 14:39

I am still on vacation a long ways from home. I finished a pulse a couple days before leaving for trip and so got my usual porphyric rash on the trip down. After I got here (21 hour drive split into two days) I started to prepare for my parents 50th anniversary/family reunion bash. My sister and I planned the event and did all the preparations. We cooked for three days and did mounds of other things. The bash was yesterday and I managed better than I have in years. My legs were tired but I kept up to everyone. I don't think anyone else noticed because they haven't seen the MS progressing over the years as I don't live here anymore, but I was amazed. I didn't get great sleeps so thought I would be wasted but still have more "kick-butt" type energy than ever before.

Beginning NAC

Submitted by Bluebird on Sun, 2008-08-17 14:04

Hi everybody. I am beginning to take NAC at 600/day. I have taken it three times now, with breakfast. I notice a strong sulphur-like smell from the capsules, and also notice my urine smelled like that about 6 hours later. Sulfa drugs are contra-indicated with porphyria -- I wonder if it's somehow connected?

Anyhow, I do notice some porphyric symptoms after taking it -- noticeable pressure at the back of my head, which is my main porphyria symptom, as well as a spacey, needing-to-eat feeling sooner than usual before lunch. So I guess this is the NAC doing its work on the EBs?

Cpnhelp.org Birthday Bash

Submitted by Michèle on Sun, 2008-08-17 05:15

Hi all,

Jim has officially declared Cpnhelp's birthday to be on the 24th August at 10 am EST.   So that translates to: (correct me if I'm wrong)

PST 7am

CST 9am

EST 10am

AST 11am

BST 4pm

I would be good to see as many of you as possible around that time for an online celebration.

We could use this blog to do the posting of whatever you think is suitable: pictures, stories, jokes etc... 

CAP Finally?

Submitted by Sunnivara on Sat, 2008-08-16 20:39

I finally got a prescrip for doxy and started it this morning. So far so good ... no nausea. I still don't understand why the instructions say take on an empty stomach in one section then later say it can be taken with food. A bit confusing.Frown

How long does it take to see doxy die-off reactions?

So am I on a proper CAP now?

azithromycin 250mg daily

doxycycline 200mg daily

monthly flagyl pulses (1000mg daily for 7 days)

Well finally got to meet Dr Sriram.....................

Submitted by doglover on Sat, 2008-08-16 16:27
Had my first visit last Thursday August 14, 2008 with Dr. Sriram and it was awesome!! I definetly had reservations (one being having to fly-not my favorte thing to do) as to whether or not this was a good move, but after meeting and talking to him I am so glad that I went. He's really a nice man, very intelligent, very personable with a sense of humour. Turns out his in-laws only live about 40 miles from me. Such a small world. He normally treats patients who are still ambulatory. He has the best results with individuals who do not have as much damage as someone in a wheelchair. He agreed to try me on his protocol for six months to see how I do. If I don't respond favorably after six months he suggested that I go back to conventional methods of treatment.

blood in vomit

Submitted by Tina on Sat, 2008-08-16 13:55

Yesterday I became very nauseated and vomited twice.  The contents of my stomach along with the food I had recently eaten ( 1 fried egg, a piece of rice bread toast, salad) was dark red.  There was nothing in my meal (lunch) that would account for this red color but a few tomatoes in my salad.  Sorry to be so blunt but I can't think of a delicate way of describing my experience.  Yesterday was 15 days post 5th flagyl pulse.  Different from the past 4 pulses I developed some diarrhea which I have been treating with probiotics.  It had been slow to resolve so I decided to take some wild oregano oil (50%).  I took 2 drops on my tongue followed by a glass of water 3 times over a 16 hour period.  This seemed to really stop the diarrhea.  I also have been taking niacin 100mg 2 x da